The cohomology algebras of orientable Seifert manifolds and applications to Lusternik-Schnirelmann category

Volume 45 / 1998

J. Bryden, P. Zvengrowski Banach Center Publications 45 (1998), 25-39 DOI: 10.4064/-45-1-25-39


This note gives a complete description of the cohomology algebra of any orientable Seifert manifold with ℤ/p coefficients, for an arbitrary prime p. As an application, the existence of a degree one map from an orientable Seifert manifold onto a lens space is completely determined. A second application shows that the Lusternik-Schnirelmann category for a large class of Seifert manifolds is equal to 3, which in turn is used to verify the Ganea conjecture for these Seifert manifolds.


  • J. Bryden
  • P. Zvengrowski

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image